Follow
John Sheekey
John Sheekey
Verified email at ucd.ie
Title
Cited by
Cited by
Year
A new family of linear maximum rank distance codes
J Sheekey
arXiv preprint arXiv:1504.01581, 2015
2302015
MRD codes: constructions and connections
J Sheekey
Combinatorics and Finite Fields: Difference Sets, Polynomials …, 2019
91*2019
Rank-metric codes, linear sets, and their duality
J Sheekey, G Van de Voorde
Designs, Codes and Cryptography 88 (4), 655-675, 2020
542020
New semifields and new MRD codes from skew polynomial rings
J Sheekey
Journal of the London Mathematical Society, 2019
452019
A characterization of the number of roots of linearized and projective polynomials in the field of coefficients
G McGuire, J Sheekey
Finite Fields and Their Applications 57, 68-91, 2019
372019
Semifields from skew polynomial rings
M Lavrauw, J Sheekey
Advances in Geometry 13 (4), 583-604, 2013
282013
Further generalisations of twisted Gabidulin codes
S Puchinger, J Sheekey
arXiv preprint arXiv:1703.08093, 2017
272017
Subspaces of matrices with special rank properties
JG Dumas, R Gow, G McGuire, J Sheekey
Linear algebra and its applications 433 (1), 191-202, 2010
252010
Tensor representation of rank-metric codes
E Byrne, A Neri, A Ravagnani, J Sheekey
SIAM Journal on Applied Algebra and Geometry 3 (4), 614-643, 2019
222019
On embeddings of minimum dimension of
M Lavrauw, J Sheekey, C Zanella
Designs, Codes and Cryptography 74, 427-440, 2015
222015
On the maximal cross-correlation of algebraically constructed Costas arrays
K Drakakis, R Gow, S Rickard, J Sheekey, K Taylor
IEEE Transactions on Information Theory 57 (7), 4612-4621, 2011
222011
Canonical forms of 2× 3× 3 tensors over the real field, algebraically closed fields, and finite fields
M Lavrauw, J Sheekey
Linear Algebra and its Applications 476, 133-147, 2015
182015
On primitive elements in finite semifields
R Gow, J Sheekey
Finite Fields and Their Applications 17 (2), 194-204, 2011
172011
Constant rank-distance sets of Hermitian matrices and partial spreads in Hermitian polar spaces
R Gow, M Lavrauw, J Sheekey, F Vanhove
arXiv preprint arXiv:1208.1903, 2012
162012
Orbits of the stabiliser group of the Segre variety product of three projective lines
M Lavrauw, J Sheekey
Finite Fields and Their Applications 26, 1-6, 2014
132014
Rank properties of subspaces of symmetric and hermitian matrices over finite fields
JG Dumas, R Gow, J Sheekey
Finite Fields and Their Applications 17 (6), 504-520, 2011
132011
Divisible linear rank metric codes
O Polverino, P Santonastaso, J Sheekey, F Zullo
IEEE Transactions on Information Theory 69 (7), 4528-4536, 2023
122023
Rank metric codes and zeta functions
I Blanco-Chacón, E Byrne, I Duursma, J Sheekey
Designs, Codes and Cryptography 86, 1767-1792, 2018
122018
Nets of conics of rank one in , q odd
M Lavrauw, T Popiel, J Sheekey
Journal of Geometry 111 (3), 36, 2020
112020
Subgeometries in the André/Bruck–Bose representation
S Rottey, J Sheekey, G Van de Voorde
Finite Fields and Their Applications 35, 115-138, 2015
112015
The system can't perform the operation now. Try again later.
Articles 1–20